# SDR 2000ZZZX309

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE CUSP WEB AT LEFT AFT STA 579, LBL 54.00.  REPAIRED LEFT AFT CUSP WEB AT STA 579, LBL 54, PER EIA ECRA 941-53-052-2 REV A.
